# SDR JR2R2011031800095

- Difficulty date: March 18, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 29,502 hours, 29,704 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Support Bracket
- Part number: 22850181833
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL 2EA NUT PLATE SUPPORT BRACKETS CRACKED ON LT EXHAUST NOZZLE.  REMOVED AND REPLACED NUT PLATE BRACKETS IAW SHORTS CMM 20-42-06.
